# SDR RAIA201709280002

- Difficulty date: September 28, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 32,356 hours, 29,082 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD  1 LOW ON EICAS. BLED NR 1 HYD SYSTEM,  SERVICED THE SYSTEM,  OPS CHECKED GOOD.
